Alert archive / Arizona / Red Flag Warnings in 2013

Red Flag Warning 2, NWS Tucson, AZ

March 21, 2013

NWS Tucson, AZ issued this red flag warning at Mar 21, 2013, 2:07 PM MST. It took effect at Mar 22, 2013, 12:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 21, 2013, 2:07 PM MST (21:07 UTC)
In effect from
Mar 22, 2013, 12:00 PM MST
Expired
Mar 22, 2013, 8:00 PM MST
In force
8 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WWUS85 KTWC 212107
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
207 PM MST THU MAR 21 2013

AZZ148-221200-
/O.UPG.KTWC.FW.A.0001.130322T1900Z-130323T0300Z/
/O.NEW.KTWC.FW.W.0002.130322T1900Z-130323T0300Z/
/O.CON.KTWC.FW.A.0002.130323T1900Z-130324T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
207 PM MST THU MAR 21 2013

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST FRIDAY FOR 
MOST OF COCHISE...GRAHAM AND SOUTHERN GREENLEE COUNTIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR MOST OF COCHISE...GRAHAM AND 
GREENLEE COUNTIES...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH REPLACES THE FIRE WEATHER WATCH AND IS IN EFFECT
FROM NOON TO 8 PM MST FRIDAY. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING.

* AFFECTED AREA...MOST OF COCHISE...GRAHAM AND SOUTHERN GREENLEE 
  COUNTIES IN FIRE WEATHER ZONE 148...AND MAINLY BELOW 7000 
  FEET. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR
  THREE OR MORE HOURS BETWEEN NOON AND 8 PM MST BOTH DAYS. 

* WINDS...SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 
  40 MPH. 

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 
  PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL 
  TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR 
  BURNING IS NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

AZZ146-221200-
/O.CON.KTWC.FW.A.0002.130323T1900Z-130324T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
207 PM MST THU MAR 21 2013

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

* AFFECTED AREA...NORTHERN GRAHAM AND GREENLEE COUNTIES... 
  MAINLY BELOW 7000 FEET. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR
  THREE OR MORE HOURS BETWEEN NOON AND 8 PM MST. 

* WINDS...SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 
  40 MPH. 

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 
  PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL 
  TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR 
  BURNING IS NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
3 follow-up statements
613 
WWUS85 KTWC 220927
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
227 AM MST FRI MAR 22 2013

AZZ148-222200-
/O.CON.KTWC.FW.W.0002.130322T1900Z-130323T0300Z/
/O.CON.KTWC.FW.A.0002.130323T1900Z-130324T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
227 AM MST FRI MAR 22 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
SATURDAY AFTERNOON THROUGH SATURDAY EVENING. 

* AFFECTED AREA...MOST OF COCHISE...GRAHAM AND SOUTHERN GREENLEE
  COUNTIES IN FIRE WEATHER ZONE 148...AND MAINLY BELOW 7000 FEET.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THREE
  OR MORE HOURS BETWEEN NOON AND 8 PM MST BOTH DAYS.

* WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF
  35 TO 40 MPH.

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON
  AND CLICK ON THE DETAILED HAZARD VIEWER TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

AZZ146-222200-
/O.CON.KTWC.FW.A.0002.130323T1900Z-130324T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
227 AM MST FRI MAR 22 2013

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

* AFFECTED AREA...NORTHERN GRAHAM AND GREENLEE COUNTIES...
  MAINLY BELOW 7000 FEET.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR 
  THREE OR MORE HOURS BETWEEN NOON AND 8 PM MST. 

* WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF
  35 TO 40 MPH.

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON
  AND CLICK ON THE DETAILED HAZARD VIEWER TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
056 
WWUS85 KTWC 222200
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
300 PM MST FRI MAR 22 2013

AZZ148-231400-
/O.UPG.KTWC.FW.A.0002.130323T1900Z-130324T0300Z/
/O.NEW.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/
/O.CON.KTWC.FW.W.0002.000000T0000Z-130323T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
300 PM MST FRI MAR 22 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SATURDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* AFFECTED AREA...FOR TODAY...MOST OF COCHISE...GRAHAM AND
  SOUTHERN GREENLEE COUNTIES...AND MAINLY BELOW 7000 FEET. FOR
  SATURDAY...ALL OF COCHISE...GRAHAM AND SOUTHERN GREENLEE
  COUNTIES PLUS THE MOUNTAINS NEAR TUCSON.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST UNTIL 8
  PM THIS EVENING...AND THEN FOR THREE OR MORE HOURS BETWEEN NOON
  AND 8 PM MST ON SATURDAY.

* WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF 35
  TO 40 MPH.

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON
  AND CLICK ON THE DETAILED HAZARD VIEWER TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-231400-
/O.UPG.KTWC.FW.A.0002.130323T1900Z-130324T0300Z/
/O.NEW.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
300 PM MST FRI MAR 22 2013

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SATURDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...NORTHERN GRAHAM AND GREENLEE COUNTIES.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THREE
  OR MORE HOURS BETWEEN NOON AND 8 PM MST.

* WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF 35
  TO 45 MPH.

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON
  AND CLICK ON THE DETAILED HAZARD VIEWER TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
535 
WWUS85 KTWC 230303
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
803 PM MST FRI MAR 22 2013

AZZ148-231330-
/O.EXP.KTWC.FW.W.0002.000000T0000Z-130323T0300Z/
/O.CON.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
803 PM MST FRI MAR 22 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST
SATURDAY...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST SATURDAY.

* AFFECTED AREA...ALL OF COCHISE...GRAHAM AND SOUTHERN GREENLEE
  COUNTIES PLUS THE MOUNTAINS NEAR TUCSON.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THREE
  OR MORE HOURS BETWEEN NOON AND 8 PM MST ON SATURDAY.

* WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF
   35 TO 40 MPH. 

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
   WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER 
   TAB. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-231330-
/O.CON.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
803 PM MST FRI MAR 22 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST
SATURDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST
SATURDAY. 

* AFFECTED AREA...NORTHERN GRAHAM AND GREENLEE COUNTIES.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR
   THREE OR MORE HOURS BETWEEN NOON AND 8 PM MST. 

* WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF
   35 TO 45 MPH. 

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
   WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER 
   TAB. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT
WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 21, 8:44 AM MST, 5 hours 23 minutes earlier.

Area forecast discussion, Mar 21, 8:44 AM MST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
844 AM MST THU MAR 21 2013

.SYNOPSIS...MAINLY DRY AND WARM CONDITIONS ARE EXPECTED TODAY AND
FRIDAY AS A COUPLE OF WEAK WEATHER DISTURBANCES PASS TO OUR NORTH
RESULTING IN SOME GUSTY WINDS. COOLER TEMPERATURES ARE EXPECTED OVER
THE WEEKEND WITH CONTINUED GUSTY WINDS ESPECIALLY EAST OF TUCSON.

&&

.DISCUSSION...THICK CIRRUS CLOUDS WILL CONTINUE TO STREAM OFF THE
PACIFIC OCEAN ACROSS SOUTHERN ARIZONA TODAY.  COULD BE SOME THINNING
THIS AFTERNOON...MAINLY IN FAR NORTHERN AREAS.  FORECAST TEMPS TODAY
ARE A COUPLE DEGREES COOLER THAN ON WEDNESDAY AND THIS SEEMS
REASONABLE GIVEN MORNING SOUNDING DESPITE A SLIGHTLY WARMER START
THIS MORNING. WILL CONTINUE TO MONITOR WINDS THIS AFTERNOON TO SEE
HOW MUCH MIXING OCCURS DUE TO FIRE WEATHER CONCERNS BUT CURRENT
FORECAST LOOKS ON TRACK TODAY AND THROUGH THE NEXT FEW DAYS SO NO
ADJUSTMENTS NECESSARY AT THIS TIME...KD

&&

.AVIATION...VARIABLE AMOUNTS OF HIGH CLOUDS WILL CONTINUE THROUGH
EARLY FRIDAY MORNING. DIURNALLY DRIVEN WINDS LESS THAN 10 KTS
THROUGH LATE THIS MORNING...THEN BECOMING WEST 15-20 KTS WITH GUSTS
UP TO 30 KTS THIS AFTERNOON. WIND DIMINISHING TO LESS THEN 10 KTS
AFTER SUNSET...BUT WILL BE STRONGER ON FRIDAY. AVIATION DISCUSSION
NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...GUSTY WEST WINDS THIS AFTERNOON AS WEATHER SYSTEM
PASSES BY WELL TO OUR NORTH. MIGHT SEE VERY LOCALIZED NEAR CRITICAL
FIRE WEATHER CONDITIONS FOR AN HOUR OR TWO ACROSS FAR EASTERN
COCHISE COUNTY THIS AFTERNOON.

STRONGER WINDS ARE FORECAST FRIDAY AND SATURDAY WITH CRITICAL FIRE
WEATHER CONDITIONS BEING FORECAST FOR MOST OF GRAHAM...COCHISE AND
GREENLEE COUNTIES BELOW 7000 FEET. WILL EXPAND THE CURRENT FIRE
WEATHER WATCH FOR FRIDAY A BIT FURTHER WEST. THERE IS A SLIGHT
CHANCE FOR LIGHT PRECIPITATION IN THE WHITES ON FRIDAY.

GUSTY WINDS RETURN TO THE AREA SATURDAY AFTERNOON WITH CRITICAL FIRE
WEATHER CONDITIONS BEING FORECAST FOR PRETTY MUCH IN THE SAME AREA
FROM FRIDAYS EVENT INCLUDING FURTHER NORTH INTO NORTHERN GRAHAM AND
GREENLEE COUNTIES. THUS HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH
FOR SATURDAY MAINLY EAST OF TUCSON.

A LITTLE LESS WIND ON SUNDAY WITH A FEW AREAS IN FAR SOUTHEAST
COCHISE COUNTY APPROACHING CRITICAL FIRE WEATHER CONDITIONS DURING
THE AFTERNOON HOURS.

WINDS RETURN TO NORMAL DIURNAL TRENDS MONDAY AND TUESDAY. CONFIDENCE
IS LOW NEXT WEDNESDAY AND THURSDAY WITH RESPECTS TO POSSIBILITY OF
CHANCES OF PRECIPITATION.

&&

.PREV DISCUSSION...LATEST IR SATELLITE IMAGERY SHOWS PLENTY OF MID
AND HIGH LEVEL CLOUDINESS ACROSS SOUTHERN ARIZONA UNDER WESTERLY
FLOW ALOFT. EXPECT THE CONSIDERABLE MID AND HIGH LEVEL CLOUDINESS TO
CONTINUE TODAY WITH JUST A BIT OF GRADIENT ENHANCEMENT TO THE WINDS
RESULTING IN SOME AFTERNOON BREEZES AS A WEAK DISTURBANCE MOVES
THROUGH. AS A BROAD TROUGH ESTABLISHES ITSELF ACROSS THE GREAT BASIN
INTO THE NORTH CENTRAL ROCKIES FRIDAY...SOUTHEAST ARIZONA WILL BE ON
THE SOUTHERN TAIL END OF THIS SYSTEM WITH ANOTHER WEAK SHORTWAVE
PROGGED TO MOVE THROUGH. THIS WILL RESULT IN GUSTY AFTERNOON WINDS
FRIDAY AND THERE WILL BE JUST ENOUGH MOISTURE ACROSS THE WHITE
MOUNTAINS FOR A SLIGHT CHANCE OF SHOWERS. HAVE ALSO INCLUDED AREAS
OF BLOWING DUST EAST OF TUCSON FRIDAY AFTERNOON AND EARLY EVENING.
OTHERWISE...FIRE WEATHER WILL BE THE MAIN CONCERN FRIDAY AFTERNOON
FOR AREAS EAST OF TUCSON. SEE FIRE WEATHER DISCUSSION BELOW FOR MORE
INFORMATION.

FOR THIS WEEKEND...DRY NORTHWEST FLOW ALOFT WILL DOMINATE WITH
TEMPERATURES DROPPING DOWN TO NEAR NORMAL VALUES FOR THIS TIME OF
YEAR. HOWEVER...THE PRESSURE GRADIENT WILL REMAIN FAIRLY TIGHT
RESULTING IN BREEZY TO WINDY CONDITIONS ESPECIALLY ON SATURDAY WITH
CONTINUED FIRE WEATHER CONCERNS EAST OF TUCSON. FOR EARLY TO MID
NEXT WEEK...FLAT RIDGING IS EXPECTED TO BUILD IN WITH TEMPERATURES
GRADUALLY RETURNING TO ABOVE NORMAL VALUES.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FRIDAY AFTERNOON AND EVENING FOR EASTERN FIRE
WEATHER ZONE AZZ148...INCLUDING MOST OF COCHISE AND GRAHAM
COUNTIES AND SOUTHERN HALF OF GREENLEE COUNTY.

FIRE WEATHER WATCH SATURDAY AFTERNOON AND EVENING FOR EASTERN FIRE
WEATHER ZONE AZZ148 AND SOUTHERN 2/3RD OF FIRE WEATHER ZONE
AZZ146...INCLUDING MOST OF COCHISE AND GRAHAM COUNTIES AND THE
SOUTHERN 2/3RD OF GREENLEE COUNTY.

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
Hazardous weather outlook, Mar 21, 3:25 AM MST, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
325 AM MST THU MAR 21 2013

AZZ501>515-220000-
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
325 AM MST THU MAR 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

CRITICAL FIRE WEATHER THRESHOLDS FOR WINDS AND HUMIDITIES COULD
BRIEFLY BE REACHED THIS AFTERNOON ACROSS EASTERN COCHISE
COUNTY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY AFTERNOON
INTO EARLY EVENING ACROSS MOST OF COCHISE...GRAHAM AND SOUTHERN
GREENLEE COUNTY. A FIRE WEATHER WATCH CONTINUES.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED SATURDAY AFTERNOON
INTO EARLY EVENING ACROSS MOST OF COCHISE...GRAHAM COUNTY AND
GREENLEE COUNTIES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 5:17 AM MSTFire Weather WatchTWC34 hr

Nearby

Red Flag Warnings in Arizona, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.